Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Insko, Erik and Tymoczko, Julianna 2016. Intersection theory of the Peterson variety and certain singularities of Schubert varieties. Geometriae Dedicata, Vol. 180, Issue. 1, p. 95.


    Robles, C. 2014. Singular loci of cominuscule Schubert varieties. Journal of Pure and Applied Algebra, Vol. 218, Issue. 4, p. 745.


    Woo, Alexander and Yong, Alexander 2008. Governing singularities of Schubert varieties. Journal of Algebra, Vol. 320, Issue. 2, p. 495.


    Woo, Alexander and Yong, Alexander 2006. When is a Schubert variety Gorenstein?. Advances in Mathematics, Vol. 207, Issue. 1, p. 205.


    Billey, Sara and Postnikov, Alexander 2005. Smoothness of Schubert varieties via patterns in root subsystems. Advances in Applied Mathematics, Vol. 34, Issue. 3, p. 447.


    Cortez, Aurélie 2003. Singularités génériques et quasi-résolutions des variétés de Schubert pour le groupe linéaire. Advances in Mathematics, Vol. 178, Issue. 2, p. 396.


    Kassel, Christian Lascoux, Alain and Reutenauer, Christophe 2003. The singular locus of a Schubert variety. Journal of Algebra, Vol. 269, Issue. 1, p. 74.


    ×

Sufficiency of Lakshmibai–Sandhya Singularity Conditions for Schubert Varieties

  • Vesselin Gasharov (a1)
  • DOI: http://dx.doi.org/10.1023/A:1017585921369
  • Published online: 01 March 2001
Abstract

We establish one direction of a conjecture by Lakshmibai and Sandhya which describes combinatorially the singular locus of a Schubert variety. We prove that the conjectured singular locus is contained in the singular locus.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Sufficiency of Lakshmibai–Sandhya Singularity Conditions for Schubert Varieties
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Sufficiency of Lakshmibai–Sandhya Singularity Conditions for Schubert Varieties
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Sufficiency of Lakshmibai–Sandhya Singularity Conditions for Schubert Varieties
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: